skip to main content

DOE PAGESDOE PAGES

Title: Bulk invariants and topological response in insulators and superconductors with nonsymmorphic symmetries

Authors:
; ;
Publication Date:
Grant/Contract Number:
AC02-05CH11231
Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review B
Additional Journal Information:
Journal Name: Physical Review B Journal Volume: 92 Journal Issue: 19; Journal ID: ISSN 1098-0121
Publisher:
American Physical Society
Sponsoring Org:
USDOE Office of Science (SC), Basic Energy Sciences (BES) (SC-22)
Country of Publication:
United States
Language:
English
OSTI Identifier:
1225551

Varjas, Dániel, de Juan, Fernando, and Lu, Yuan-Ming. Bulk invariants and topological response in insulators and superconductors with nonsymmorphic symmetries. United States: N. p., Web. doi:10.1103/PhysRevB.92.195116.
Varjas, Dániel, de Juan, Fernando, & Lu, Yuan-Ming. Bulk invariants and topological response in insulators and superconductors with nonsymmorphic symmetries. United States. doi:10.1103/PhysRevB.92.195116.
Varjas, Dániel, de Juan, Fernando, and Lu, Yuan-Ming. 2015. "Bulk invariants and topological response in insulators and superconductors with nonsymmorphic symmetries". United States. doi:10.1103/PhysRevB.92.195116.
@article{osti_1225551,
title = {Bulk invariants and topological response in insulators and superconductors with nonsymmorphic symmetries},
author = {Varjas, Dániel and de Juan, Fernando and Lu, Yuan-Ming},
abstractNote = {},
doi = {10.1103/PhysRevB.92.195116},
journal = {Physical Review B},
number = 19,
volume = 92,
place = {United States},
year = {2015},
month = {11}
}

Works referenced in this record:

Surface states and topological invariants in three-dimensional topological insulators: Application to Bi1xSbx
journal, July 2008
  • Teo, Jeffrey C. Y.; Fu, Liang; Kane, C. L.
  • Physical Review B, Vol. 78, Issue 4, Article No. 045426
  • DOI: 10.1103/PhysRevB.78.045426

Colloquium: Topological insulators
journal, November 2010

Topological field theory of time-reversal invariant insulators
journal, November 2008
  • Qi, Xiao-Liang; Hughes, Taylor L.; Zhang, Shou-Cheng
  • Physical Review B, Vol. 78, Issue 19, Article No. 195424
  • DOI: 10.1103/PhysRevB.78.195424

Topological crystalline insulators in the SnTe material class
journal, January 2012
  • Hsieh, Timothy H.; Lin, Hsin; Liu, Junwei
  • Nature Communications, Vol. 3, Article No. 982
  • DOI: 10.1038/ncomms1969

Topological invariants of time-reversal-invariant band structures
journal, March 2007